Alert archive / California / Gale Warnings in 2012
Gale Warning 29, NWS Los Angeles, CA
NWS Los Angeles, CA issued this gale warning at Jun 21, 2012, 2:50 AM PDT. It took effect at Jun 21, 2012, 9:00 PM PDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 21, 2012, 2:50 AM PDT (09:50 UTC)
- In effect from
- Jun 21, 2012, 9:00 PM PDT
- Expired
- Jun 22, 2012, 2:55 AM PDT
- In force
- 6 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
539 WHUS76 KLOX 210950 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 250 AM PDT THU JUN 21 2012 PZZ673-676-211800- /O.UPG.KLOX.GL.A.0022.120622T0100Z-120622T1800Z/ /O.NEW.KLOX.GL.W.0029.120622T0400Z-120623T1000Z/ /O.NEW.KLOX.SC.Y.0077.120621T0950Z-120622T0400Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 250 AM PDT THU JUN 21 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PDT SATURDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS TODAY...STRONGEST NW OF SAN NICOLAS ISLAND...THEN INCREASING TO 20 TO 25 KT WITH GUSTS UP TO 35 KT THROUGH LATE FRIDAY NIGHT. SEAS 8 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ670-211800- /O.UPG.KLOX.GL.A.0022.120622T0100Z-120622T1800Z/ /O.NEW.KLOX.SC.Y.0077.120621T2200Z-120623T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 250 AM PDT THU JUN 21 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KNOTS WILL INCREASE LATE THIS AFTERNOON TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THIS EVENING THROUGH LATE FRIDAY NIGHT. SEAS 8 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ650-211800- /O.NEW.KLOX.SC.Y.0077.120621T2200Z-120622T1000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 250 AM PDT THU JUN 21 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT FRIDAY. * WINDS AND SEAS...FOR THE WESTERN PORTION...WEST TO NORTHWEST WINDS WILL INCREASE LATE THIS AFTERNOON WITH WIND GUSTS TO 25 KNOTS THROUGH MIDNIGHT. WINDS WILL CALM DOWN SOME LATE TONIGHT INTO FRIDAY MORNING...THEN STRENGTHEN ONCE AGAIN WITH POSSIBLE WIND GUSTS TO 35 KNOTS ACROSS THE WESTERN PORTION FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
581 WHUS76 KLOX 211538 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 838 AM PDT THU JUN 21 2012 PZZ673-676-212345- /O.CON.KLOX.SC.Y.0077.000000T0000Z-120622T0400Z/ /O.CON.KLOX.GL.W.0029.120622T0400Z-120623T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 838 AM PDT THU JUN 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PDT SATURDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS THIS AFTERNOON...THEN INCREASING TO 20 TO 25 KNOTS WITH GUSTS UP TO 35 KNOTS THROUGH LATE FRIDAY NIGHT. SHORT PERIOD COMBINED SEAS WILL BUILD TO 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ670-212345- /O.CON.KLOX.SC.Y.0077.120621T2200Z-120623T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 838 AM PDT THU JUN 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SATURDAY... * WINDS AND SEAS...NORTHWEST WINDS WILL INCREASE TO 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THIS AFTERNOON...WITH GUSTS TO 30 KNOTS THIS EVENING THROUGH LATE FRIDAY NIGHT. SHORT PERIOD COMBINED SEAS WILL BUILD TO 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ650-212345- /O.CON.KLOX.SC.Y.0077.120621T2200Z-120622T1000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 838 AM PDT THU JUN 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT FRIDAY... * WINDS AND SEAS...FOR THE WESTERN PORTION OF THE SANTA BARBARA CHANNEL...WEST TO NORTHWEST WINDS WILL INCREASE LATE THIS AFTERNOON WITH GUSTS TO 25 KNOTS THROUGH MIDNIGHT. WINDS WILL SUBSIDE SOME LATE TONIGHT INTO FRIDAY MORNING...THEN STRENGTHEN ONCE AGAIN WITH LOCAL GUSTS TO 35 KNOTS POSSIBLE BY FRIDAY EVENING. SHORT PERIOD COMBINED SEAS OF 4 TO 7 FEET WILL PERSIST THROUGH FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
354 WHUS76 KLOX 212124 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 224 PM PDT THU JUN 21 2012 PZZ673-676-220530- /O.CON.KLOX.SC.Y.0077.000000T0000Z-120622T0400Z/ /O.CON.KLOX.GL.W.0029.120622T0400Z-120623T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 224 PM PDT THU JUN 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PDT SATURDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS THIS AFTERNOON INTO THE EVENING...INCREASING TO 20 TO 25 KNOTS WITH GUSTS UP TO 35 KNOTS LATE THIS EVENING THROUGH FRIDAY NIGHT. SHORT PERIOD COMBINED SEAS WILL BUILD TO 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ670-220530- /O.CON.KLOX.SC.Y.0077.120621T2200Z-120623T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 224 PM PDT THU JUN 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... * WINDS AND SEAS...NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THIS EVENING THROUGH LATE FRIDAY NIGHT. WINDS WILL DIMINISH BRIEFLY FRIDAY MORNING...BUT WILL INCREASE AGAIN IN THE AFTERNOON THROUGH FRIDAY NIGHT. SHORT PERIOD COMBINED SEAS WILL BUILD TO 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ650-220530- /O.CON.KLOX.SC.Y.0077.120621T2200Z-120622T1000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 224 PM PDT THU JUN 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS AND SEAS...FOR THE WESTERN PORTION OF THE SANTA BARBARA CHANNEL...WEST TO NORTHWEST WINDS WILL INCREASE LATE THIS AFTERNOON WITH GUSTS TO 25 KNOTS THROUGH MIDNIGHT. WINDS WILL DIMINISH BRIEFLY LATE TONIGHT INTO FRIDAY MORNING...THEN STRENGTHEN ONCE AGAIN WITH LOCAL GUSTS TO 35 KNOTS POSSIBLE BY FRIDAY EVENING. SHORT PERIOD COMBINED SEAS OF 4 TO 7 FEET WILL PERSIST THROUGH FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
598 WHUS76 KLOX 220357 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 857 PM PDT THU JUN 21 2012 PZZ673-676-221200- /O.EXP.KLOX.SC.Y.0077.000000T0000Z-120622T0400Z/ /O.CON.KLOX.GL.W.0029.120622T0400Z-120623T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 857 PM PDT THU JUN 21 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... * WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KNOTS WITH GUSTS UP TO 35 KNOTS CAN BE EXPECTED THROUGH FRIDAY NIGHT. SHORT PERIOD COMBINED SEAS WILL BUILD TO 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ670-221200- /O.CON.KLOX.SC.Y.0077.000000T0000Z-120623T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 857 PM PDT THU JUN 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS CAN BE EXPECTED THROUGH LATE FRIDAY NIGHT. WINDS WILL DIMINISH BRIEFLY FRIDAY MORNING...BUT WILL INCREASE AGAIN IN THE AFTERNOON THROUGH FRIDAY NIGHT. SHORT PERIOD COMBINED SEAS WILL BUILD TO 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ650-221000- /O.CON.KLOX.SC.Y.0077.000000T0000Z-120622T1000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 857 PM PDT THU JUN 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS AND SEAS...FOR THE WESTERN PORTION OF THE SANTA BARBARA CHANNEL...WEST TO NORTHWEST WINDS 15 TO 25 KNOTS CAN BE EXPECTED THROUGH LATE TONIGHT WINDS WILL THEN DIMINISH BRIEFLY INTO FRIDAY MORNING...THEN STRENGTHEN ONCE AGAIN WITH LOCAL GUSTS TO 35 KNOTS POSSIBLE BY FRIDAY EVENING. SHORT PERIOD COMBINED SEAS OF 4 TO 7 FEET WILL PERSIST THROUGH FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
331 WHUS76 KLOX 220955 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 255 AM PDT FRI JUN 22 2012 PZZ673-676-221800- /O.CAN.KLOX.GL.W.0029.000000T0000Z-120623T1000Z/ /O.EXB.KLOX.SC.Y.0077.000000T0000Z-120625T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 255 AM PDT FRI JUN 22 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT MONDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS CAN BE EXPECTED THROUGH THE WEEKEND. STRONGEST GUSTS OCCURRING EACH AFTERNOON THROUGH OVERNIGHT HOURS. WINDS WILL DIMINISH BRIEFLY EACH MORNING...BUT WILL INCREASE EACH AFTERNOON AND PERSIST THROUGH THE OVERNIGHT HOURS. SHORT PERIOD COMBINED SEAS WILL BUILD TO 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ650-221800- /O.EXP.KLOX.SC.Y.0077.000000T0000Z-120622T1000Z/ /O.NEW.KLOX.SC.Y.0078.120622T2200Z-120623T0400Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 255 AM PDT FRI JUN 22 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. * WINDS AND SEAS...FOR THE WESTERN PORTION OF THE SANTA BARBARA CHANNEL...WEST TO NORTHWEST WINDS 15 TO 25 KNOTS CAN BE EXPECTED BY LATE THIS AFTERNOON AND CONTINUE THROUGH THIS EVENING BEFORE DIMINISHING. SHORT PERIOD COMBINED SEAS OF 4 TO 7 FEET WILL PERSIST THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ670-221800- /O.CON.KLOX.SC.Y.0077.000000T0000Z-120623T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 255 AM PDT FRI JUN 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... * WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KNOTS WITH GUSTS TO 30 KNOTS CAN BE EXPECTED THROUGH LATE TONIGHT. WINDS WILL DIMINISH BRIEFLY THIS MORNING...BUT WILL INCREASE AGAIN IN THE AFTERNOON THROUGH TONIGHT. SHORT PERIOD COMBINED SEAS WILL BUILD TO 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this gale warning went out at Jun 20, 11:27 PM PDT, 3 hours 23 minutes earlier.
Area forecast discussion, Jun 20, 11:27 PM PDT, 3 hours 23 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1127 PM PDT WED JUN 20 2012 UPDATED AVIATION SECTION .SYNOPSIS... AN UPPER LEVEL TROUGH OF LOW PRESSURE WILL MOVE IN THURSDAY AND SPREAD OVERNIGHT CLOUDS...FOG AND DRIZZLE...FROM THE BEACHES TO SOME VALLEYS THROUGH EARLY NEXT WEEK. BREEZY WINDS ARE POSSIBLE IN THE MOUNTAINS...DESERTS AND AREAS FROM SANTA BARBARA NORTHWARD INTO SATURDAY. AFTERNOON TEMPERATURES WILL BE NEAR TO SLIGHTLY BELOW NORMAL INTO MONDAY WITH THE OVERNIGHT TEMPERATURES SLIGHTLY ABOVE NORMAL. A WARMING TREND IS FORECAST BY THE MIDDLE OF NEXT WEEK AS UPPER LEVEL HIGH PRESSURE APPROACHES FROM THE EAST. && .SHORT TERM (TONIGHT-SAT)...THE MARINE LAYER WAS NEAR 1200 FT DEEP AT LAX THIS EVENING...BUT SHOULD INCREASE TO 1500 FT OVERNIGHT. LOW CLOUDS WERE ALONG MANY PORTIONS OF THE COAST THIS EVENING AND ARE FORECAST TO EXPAND FURTHER ALONG THE COAST AND INLAND TO THE ADJACENT VALLEYS OVERNIGHT...INCLUDING THE SANTA CLARITA VALLEY BY LATE TONIGHT. OTHERWISE...CLEAR SKIES WILL COVER MUCH OF THE FORECAST AREA TONIGHT. GUSTY W TO SW WINDS IN THE ANTELOPE VALLEY THIS EVENING WILL GRADUALLY DIMINISH OVERNIGHT. AN UPPER LEVEL RIDGE WILL LINGER OVER SRN CA THRU TONIGHT...THEN GRADUALLY MOVE E THRU THU AS AN UPPER TROF APPROACHES FROM THE E PAC. THE UPPER TROF WILL MOVE INTO CA THU NIGHT AND FRI...THEN LINGER OVER THE AREA THRU SAT. DRY WEATHER WILL CONTINUE ACROSS THE FORECAST AREA THRU SAT. THE MARINE LAYER PATTERN WILL PERSIST AS WELL...WITH VARYING AMOUNTS OF NIGHT AND MORNING LOW CLOUDS AND FOG FOR MOST OF THE COAST AND ADJACENT VALLEYS...EXCEPT FOR THE SBA S COAST. IN ADDITION...PATCHY DRIZZLE CANNOT BE RULED OUT FOR THE L.A./VTU COAST/VLYS WITH A DEEPER MARINE LAYER BY EARLY FRIDAY MORNING...AND AGAIN FRI NIGHT INTO SAT MORNING. SOME LOW CLOUDS SHOULD MOVE INTO THE SALINAS RIVER VALLEY LATER FRI NIGHT INTO SAT MORNING AS WELL. OTHERWISE...MOSTLY CLEAR SKIES WILL CONTINUE THRU SAT. THE FLOW WILL BE MOSTLY ONSHORE THRU SAT...EXCEPT FOR A PERIOD OF WEAK OFFSHORE FLOW POSSIBLE LATER THU NIGHT INTO FRI MORNING FOR PORTIONS OF SLO/SBA COUNTIES...AND THE MTNS OF VTU COUNTY. GUSTY NW WINDS CAN ALSO BE EXPECTED ON FRI AND SAT FOR THE CENTRAL COAST... WITH GUSTY W TO SW WINDS IN THE ANTELOPE VALLEY EACH DAY THRU SAT. GUSTY N CANYON WINDS POSSIBLY APPROACHING ADVISORY LEVELS SHOULD AFFECT THE SBA S COAST AND MTNS THU EVENING AND FRI EVENING. TEMPS THRU SAT ARE FORECAST TO BE NEAR NORMAL TO SLIGHTLY BELOW NORMAL FOR THE MOST PART EACH DAY. ***FROM PREVIOUS DISCUSSION*** .LONG TERM (SUN-WED)...CONFIDENCE IS GROWING FOR THE AFOREMENTIONED LOW REMAINING PARKED OVER OREGON THROUGH AT LEAST MONDAY...WITH BROAD SOUTHWEST FLOW ALOFT OVER OUR REGION...AND BREEZY BUT WEAKER NORTHWEST SURFACE WINDS OVER THE FAVORED AREAS. THE MARINE LAYER AND STRATUS ARENT GOING AWAY ANYTIME SOON...AND SHOULD REMAIN IN MOST COASTAL AND VALLEY LOCATIONS EACH MORNING. DRIZZLE WILL BE POSSIBLE...BUT WITH THE MARINE LAYER DEPTH LIKELY STEADYING OUT NEXT WEEK...LEFT THE FORECAST DRIZZLE-FREE PAST SATURDAY. EVENTUALLY THIS LOW WILL HAVE TO MOVE...AND EXTENDED MODELS AND MOST GFS ENSEMBLE MEMBERS AGREE THAT THE BIG MOVE WILL HAPPEN LATE MONDAY OR TUESDAY. ONCE THIS HAPPENS...THE MONSTER RIDGE OVER THE CENTRAL STATES SHOULD NUDGE WESTWARD...AND BRING SOME WARMING AND A RETURN TO MORE NORMAL CONDITIONS. AGAIN...BEING JUNE...THE MARINE LAYER WITH ITS LOW CLOUDS AND FOG SHOULD NOT BE AFFECT AND LOOKS HERE TO STAY. && .AVIATION...20/0627Z. NORTH OF POINT CONCEPTION...CONDITIONS WILL DETERIORATE TO LIFR THROUGH 11Z...THEN LIFT INTO THE IFR CATEGORY BETWEEN 14Z AND 16Z. THERE IS A CHANCE OF VLIFR CONDITIONS BETWEEN 10Z AND 14Z. VFR CONDITIONS WILL DEVELOP BETWEEN 16Z AND 18Z. SOUTH OF POINT CONCEPTION...IFR CONDITIONS WILL GRADUALLY LIFT INTO THE MVFR CATEGORY THROUGH 14Z. THERE IS A PERCENT CHANCE OF LIFR CONDITIONS AT VALLEY TERMINALS BETWEEN 08Z AND 13Z. COASTAL TERMINALS WILL STRUGGLE TO CLEAR TO VFR CONDITIONS...LIKELY OCCURRING BETWEEN 19Z AND 22Z. A LATER RETURN OF IFR TO MVFR CONDITIONS IS POSSIBLE ON THURSDAY NIGHT. KLAX...IFR CONDITIONS WILL GRADUALLY LIFT INTO THE MVFR CATEGORY THROUGH 14Z. KLAX WILL CLEAR TO VFR BETWEEN 19Z AND 21Z. A RETURN OF IFR TO MVFR CONDITIONS ARE POSSIBLE BETWEEN 04Z AND 06Z. KBUR...IFR CONDITIONS WILL GRADUALLY LIFT INTO THE MVFR CATEGORY THROUGH 14Z. THERE IS A PERCENT CHANCE OF LIFR CONDITIONS AT VALLEY TERMINALS BETWEEN 08Z AND 13Z. VFR CONDITIONS SHOULD REDEVELOP BETWEEN 16Z AND 18Z. A LATER RETURN OF IFR CONDITIONS IS POSSIBLE. && .LOX WATCHES/WARNINGS/ADVISORIES... GALE WATCH (SEE LAXMWWLOX). && PUBLIC...SIRARD/KITTELL AVIATION...HALL SYNOPSIS...SETO WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Jun 20, 2:04 PM PDT, 12 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 204 PM PDT WED JUN 20 2012 CAZ034>041-044>046-051>054-059-087-088-547-548-211300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 204 PM PDT WED JUN 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY NORTHWEST WINDS WILL INCREASE TO POSSIBLE GALE FORCE OVER THE OUTER WATERS AS WELL AS NORTH OF POINT CONCEPTION THURSDAY NIGHT. THE WINDS ARE THEN EXPECTED TO DIMINISH BELOW GALE FORCE STRENGTH FRIDAY. NORTHWEST GALE FORCE WINDS MAY REDEVELOP SATURDAY OVER THE OUTER WATERS AS WELL AS NORTH OF POINT CONCEPTION. * GALE WATCH...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 2:50 AM PDT | Small Craft Advisory | LOX | 13 days | |
| Jun 21, 3:31 AM PDT | Wind Advisory | LOX | 16 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.